Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Type 2 diabetic. Pain in foot. Taking hifenac MR tablets and glycomet GP1. Is Hifenac MR injurious to health?

Off & on I am getting serious pain on my right foot (upper side). One pharmacist told me to take two Hifenac MR tablets to get rid of such pain. Earlier I had also taken this tablets to get rid of such Pain & it was effective. I am also a dibetic patient ( Type II) & I take Glycomet GP1 Tablets twice a day as per doctor s advise. Is Hifenac MR injurious to health in this situation? Does presence of excessive uric acid in the body lead to pain on the body? Please do advise.
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  804
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Foot pain may be caused by many different diseases, biomechanical conditions, or injuries.

In diabetes it may occur due to neuropathies,decreased blood circulation to peripheral parts of the body mainly lower limbs
GOUT===This condition occurs when uric acid accumulates in your body. Deposits of uric acid collect in the joints — particularly in your big toes — and can cause intense, episodic pain.
HIFENAC-MR tablet contains aceclofenac , chlorzoxazone , paracetamol 500.
this is a muscle relaxant and helps in pain relief,but prolonged usage is not encouraged in your case

being diabetic,you need to see a doctor and then take any kind of medication only upon his advice
get your blood glucose levels checked
see if there is any underlying infection
gaining weight may exert pressure on your feet leading to pain and some minute fractures may also occur along the weight bearing axis
talk to a doctor to come to a correct diagnosis and then start the treatment
by using pain killers you can get temporary pain relief ,but the problem worsens
take care,do not neglect
hope i answered your query
feel free to contact me for further queries
thank you

Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor